MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x7500300303

Медицинская библиотека · Anaesthesia and intensive care · 1975

Severe histamine mediated reactions to intravenous drugs used in anaesthesia.

Fisher M M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Severe histamine mediated reactions to intravenous drugs used in anaesthesia may occur as a result of anaphylactic and anaphylactoid reactions. The incidence is rare, but appears to be increasing. The difficulties in diagnosing such reactions and in determining the drug responsible and how these difficulties have led to confusion in the literature are discussed. Six cases of severe histamine mediated reactions are presented and detailed analyses of the drugs in these and other reported reactions is made showing varied clinical patterns with different drugs. The prevention, treatment, and follow-up of severe histamine mediated reactions are considered.

Для цитирования: Fisher M M. Severe histamine mediated reactions to intravenous drugs used in anaesthesia.. Anaesthesia and intensive care. 1975. DOI: 10.1177/0310057x7500300303.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.